| Model Number |
1054260 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, the device's lcd screen was unable to be viewed due to physical damage.The lcd screen was replaced to address the issue.